Annals of Global Analysis and Geometry

, Volume 7, Issue 2, pp 93–106 | Cite as

On a new topology in the space of Fredholm operators

  • Anvar Irmatov
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Dixmier, J. and Douady, A., Champs continus d'espaces hilbertiens et de C*-algebres, Bull. Soc. Math. France 91 (1963), 227–284.Google Scholar
  2. [2]
    Dupré, M. J. and Fillmore, P. A., Triviality theorems for Hilbert modules, In: Topics in modern operator theory: 5th Intern. Conf. on Oper. Theory, Basel-Boston-Stuttgart, Birkhäuser Verlag, 1981, p. 71–79.Google Scholar
  3. [3]
    Frank, M., A set of maps fromK to EndA (l 2(A)) isomorphic to End A (K) (l 2(A (K))). Applications, Ann. Global Anal. Geom. 3 (1985), 155–171.Google Scholar
  4. [4]
    Kuiper, N. H., The homotopy type of the unitary group of Hilbert space, Topology 3 (1965), 19–30.Google Scholar
  5. [5]
    Miščenko, A. S. and Fomenko, A. T., The index of elliptic operators over C*-algebras, Izv. Akad. Nauk 43 (1979), 831–859 (in Russian).Google Scholar

Copyright information

© VEB Deutscher Verlag der Wissenschaften 1989

Authors and Affiliations

  • Anvar Irmatov
    • 1
  1. 1.Department of Mechanics and Mathematics Section of Higher Geometry and TopologyMoscow State UniversityMoscowUSSR

Personalised recommendations